advertisement
Question
Posted by: molly | 2007/06/16

persistent worsening rash

My dr gave me an antibiotic called dalacin T and after i took for a few days, i broke out in a terrible rash like hives...it has only worsened and i cannot stand it any more...my whole body is covered in it. i have been given IV cortisone and oral prednisone, as well as anti histamines...surely by now it shud have gone away? what else could it be and why am i not responding to the treatment...it has been a week since we discontinued the medication...please please help quickly!
thanks
Molly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Molly
these things can take a while to subside as it is an inflammation in the skin. Hives are 99% of the time due to an allergy. Cortisone works very well but takes a few days to "kick" in. Try Caladryl lotion on the skin for relief from the itching.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement